Turkish Journal of Mathematics
In this paper we introduce the notions of semi-slant and bi-slant submanifolds of an almost contact 3-structure manifold. We give some examples and characterization theorems about these submanifolds. Moreover, the distributions of semi-slant submanifolds of 3-cosymplectic and 3-Sasakian manifolds are studied.
Almost contact 3-structure manifold, semi-slant and bi-slant submanifold, 3-Sasakian manifold
MALEK, FERESHTEH and BALGESHIR, MOHAMMAD BAGHER KAZEMI
"Semi-slant and bi-slant submanifolds of almost contact metric 3-structure manifolds,"
Turkish Journal of Mathematics: Vol. 37:
6, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss6/13